# SDR UIEA2024101100980

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: None
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR-EXISTING REPAIR ON STRINGER S-40R BETWEEN STA 380 AND STA 400.( 1. ACCOMPLISH EL T2024A53M-2254 REV.1. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
